MAUDE Adverse Event Report: STRYKER GMBH 4.5MM PERIPHERAL SCREW - 32MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH 4.5MM PERIPHERAL SCREW - 32MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 5572-4532
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Loss of Range of Motion (2032); Osteopenia/ Osteoporosis (2651)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : clinical case - still in patient.
 
Event or Problem Description
Reunion rsa study: (b)(4).Patient felt a pop 7 weeks post-op and came in.Images showed stress fracture at base of acromion w/o substantial displacement.She does have osteoporosis which may have contributed.Actions taken: sling with limited mobility.Resolved with sequelae: (b)(6) 2021.
 
Event or Problem Description
Reunion rsa study: subject (b)(6).Patient felt a pop 7 weeks post-op and came in.Images showed stress fracture at base of acromion w/o substantial displacement.She does have osteoporosis which may have contributed.Actions taken: sling with limited mobility.Resolved with sequelae: (b)(6) 2021.
 
Additional Manufacturer Narrative
The received x-rays were reviewed by medical affairs and the event of the acromion base fracture can be confirmed on both 6-months postoperative x-rays.A device inspection was not possible since the affected device was not returned.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.¿ the available information was forwarded to medical affairs for review with following feedback: "the event of the acromion base fracture can be confirmed on both 6-months postoperative x-rays.In this case the osteoporosis is a factor that may have contributed to this event." the available information indicates that a patient related factor did contribute to this event.However, more detailed information about the complaint event as well as the affected device must be available in order to determine the exact root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
4.5MM PERIPHERAL SCREW - 32MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17254624
Report Number0008031020-2023-00260
Device Sequence Number5899000
Product Code KWS
UDI-Device Identifier07613327098754
UDI-Public07613327098754
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K202289
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5572-4532
Device Catalogue Number5572-4532
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight69 KG